# SDR SWAA2020032719778

- Difficulty date: March 2, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER O/B AND I/B AFT SEAT TRACKS WORN / REMOVED AND REPLACED FIRST OFFICER O/B AND I/B SEAT TRACK AS PER B737-700 AMM 25-11-11-400-801.
